There's an interaction between the 2 drugs that you are probably aware of but I need to inform you. You need to follow your Drs. orders on this. If you must know before offices open tomorrow, you can call your pharmacist (if available) or a 24/7 pharmacy to ask your question. The interaction precautions are below:
Applies to: Advil (ibuprofen), Levaquin (levofloxacin)
Using ibuprofen together with levofloxacin may increase the effects of levofloxacin. Contact your doctor if you experience tremors, involuntary muscle movements, hallucinations, or seizures. If you have a history of seizures you may be at a greater risk. You may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2010 • 6 answers
Posted 17 Oct 2012 • 2 answers
Posted 23 Dec 2014 • 1 answer
Posted 10 Jan 2015 • 5 answers
Posted 20 May 2016 • 13 answers